# SDR SWAA2025111033651

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 29,060 hours, 14,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIDENTIFIED ODD SMELL AT FWD GALLEY.   PERFORMED FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56. NO DEFECTS FOUND.
